# SDR DALA2021090305217

- Difficulty date: August 30, 2021
- Submitted: September 3, 2021
- Operation: Air carrier
- Aircraft: N690DL
- Make and model: Boeing 757232
- Aircraft serial: 27585
- Aircraft time: 68,493 hours, 29,231 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 690 EMERGENCY EXIT SIGN COVER LOOSE / LOCATIONS:609. CORRECTIVE ACTION: RESECURED PER B757 AMM 33-51. (1930894)
